# SDR UPS96220427

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CRACKED SHEAR TIE AT BS 328 RBL 62 WL 191.  REPAIRED BS 328 FRAME SHEAR TIE AT RBL 62 WL 191 IAW SRM 53-10-4, 51-30-2, 51-10-2 AND MM 51-20-151.
